# SDR USAAF96072

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11366
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT 2228 - ON APPROACH TO CLT, CREW DID NOT RECEIVE GREEN LIGHTS WITH GEAR EXTENDED.  TOWER FLY-BY WAS CONDUCTED, THEN THE ALTERNATE GEAR PROCEDURE WAS PERFORMED.  SECOND TOWER FLY-BY CONDUCTED FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LANDING GEAR INDICATION LIGHTS.  (M)
